Thursday, June 24, 2010

Let's get high, come down hard and not be able to sleep!

Lately I've been only taking Vyvanse periodically, like when I might need to work on something that requires it, or get a lot of unrelated tasks done. It's really most useful for me when I let tons of little tasks build up, which are actually very important, ie late parking tickets go from $45.00 to $150.00 very quickly around here.

The upside is that, lately it's been working pretty well for a short time, then I pretty much feel high for an hour, then crash down and feel like a complete wreck, grumpy, moody, sore. I'd imagine it's like coming down from a street drug (although I don't do them, NO, seriously!) and not fun. After the Vyvanse wears off, I pretty much feel that same way until falling asleep, which is VERY difficult lately!

It sucks, because you can tell the drug is still in your system, but you're not getting any benefit from it, if anything it's just making you feel horrible. At least when I used to take Vyvanse I would just crash out and nap, or feel tired at the end of the day.

I'm thinking it could be related to coffee, which I drink very little of on Vyvanse, but if I don't get any caffeine, I have a headache and feel lethargic.